MAUDE Adverse Event Report: Datascope Corp. CARDIOSAVE HYBRID, TYPE I PLUG; System, Balloon, Intra-Aortic And Control

Datascope Corp. CARDIOSAVE HYBRID, TYPE I PLUG; System, Balloon, Intra-Aortic And Control
Model Number 0998-00-0800-45
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, the cardiosave intra-aortic balloon pump (iabp) malfunctioned.Customer believes the unit is unstable and is not currently using the equipment.No patient involved.No harm was reported.
 
Additional Manufacturer Narrative
Event site postal code: 044030.Upon completion of the investigation into this event a follow up report will be submitted.

Brand Name
CARDIOSAVE HYBRID, TYPE I PLUG
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key50800699
Report Number2249723-2026-0004338
Device Sequence Number10590168
Product Code DSP
UDI-Device Identifier10607567108421
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number0998-00-0800-45
Device Catalogue Number0998-00-0800-45
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown